How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chaithanya Your Own Question
Dr Chaithanya
Dr Chaithanya, General Physician, Medical Researcher, All medical and health questions answered.
Category: Neurology
Satisfied Customers: 798
Experience:  General Physician, Family medicine, Internal medicine, all age groups.
88123236
Type Your Neurology Question Here...
Dr Chaithanya is online now
A new question is answered every 9 seconds

What could be causing my stomache to feel like it's

Customer Question

What could be causing my stomache to feel like it's twitching it's uper stomache like on the upper left side of my side I just feel it moving and kinda like Jerking moving
Submitted: 11 months ago.
Category: Neurology
Expert:  Dr Chaithanya replied 11 months ago.

Hi,

I'm Dr Chaithanya, experienced General Physician, attending you today.

Can you explain me the location of pain? Is it on and off? Any vomiting? Any food aggravated the pain? What food have you had before? and From when is the pain?

Customer: replied 11 months ago.
Well it's not pain it seems off and on and the best way I can describe it is like when I'm sitting down it seems to bug me and it's like under where my bra sits when I'm sitting down haven't ate anything any different. I've not really noticed it when I'm standing up its like in the left upper side of my stomache it's on the left
Customer: replied 11 months ago.
It's hard to explain but it don't hurt it's almost like. A eye twitching
Expert:  Dr Chaithanya replied 11 months ago.

It might be a nerve irritation r a muscle twitch if it is not hurting you too much. When did it begin? Did you have this before?

Expert:  Dr Chaithanya replied 11 months ago.

Nerve irritation and muscle twitch is possible, but the location can tell the pain can be due to heart or gastric origin. Heart is ruled out because of your pain and lack of other serious symptoms. It can be GERD related. I suggest take a tablet of Omeprazole-domperidone combination for 3 days and the pain should decrease.

I’m glad I helped you today. If done for now, please leave positive rating [Request to click on the 5th star] above the chat box so I can get credit for helping you today.

We only get credit for helping clients after positive feedback.

You can always reach me with "a question for Dr. Chaithanya" in the medicine or health categories.

If you have any medical questions in future, save this link to reach me.

http://www.justanswer.com/medical/expert-dr-chaithanya/

A little bonus from your side is highly appreciated!

Thanks for using JustAnswers.com

Expert:  Dr Chaithanya replied 11 months ago.

Hi, Do you mind rating the answer positively [clcik on 5th star], only then I'm compensated for the answer :) Thanks for that.

Customer: replied 11 months ago.
Ok yeah I don't seem to have any pain just twitching umm like 2 days and no I can't rember doing it before is it something serious
Expert:  Dr Chaithanya replied 11 months ago.

No, nothing serious. This can happen due to any mineral deficiency even or as I said due to GERD.

Now take Omeprazole - Domperidone combination daily in the morning for a week.

Take a multivitamin tablet course for a month.

Request you to leave a positive rating. Any bonus appreciated.